Alert archive / New Mexico / Red Flag Warnings in 2007
Red Flag Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 26, 2007, 7:58 AM MST. It took effect at Feb 26, 2007, 12:00 PM MST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2007, 7:58 AM MST (14:58 UTC)
- In effect from
- Feb 26, 2007, 12:00 PM MST
- Expired
- Feb 26, 2007, 3:34 PM MST
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 261458 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 758 AM MST MON FEB 26 2007 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR PORTIONS OF THE EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITIES... .WHILE WINDS ALOFT AND NEAR THE SURFACE WILL DIMINISH SOME TODAY THEY WILL REMAIN JUST HIGH ENOUGH...ALONG WITH LOW RH VALUES IN THE LOW TO MID TEENS...TO CREATE RED FLAG WARNING CONDITIONS OVER A PORTION OF THE EASTERN PLAINS. THE AREA WILL BE CENTERED AROUND FORT SUMNER AND SANTA ROSA. WINDS WILL BE HIGHER ON TUESDAY WITH RH VALUES REMAINING LOW...CREATING CRITICAL THRESHOLDS OVER MOST OF THE EAST PLAINS. NMZ108-270000- /O.NEW.KABQ.FW.W.0004.070226T1900Z-070227T0000Z/ /O.NEW.KABQ.FW.A.0003.070227T1800Z-070228T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 758 AM MST MON FEB 26 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM MST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM MST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY LATE MORNING THROUGH TUESDAY AFTERNOON. WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH BY NOON TODAY AND CONTINUE THROUGH LATE AFTERNOON. RH VALUES WILL DROP TO THE LOW TEENS. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING TODAY...AND THE FIRE WEATHER WATCH FOR TUESDAY. $$ NMZ103-104-107-270000- /O.NEW.KABQ.FW.A.0003.070227T1800Z-070228T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 758 AM MST MON FEB 26 2007 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BY LATE MORNING AND MIDDAY TUESDAY OVER MUCH OF THE EASTERN PLAINS...AND WILL CONTINUE THROUGH THE AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 40
1 follow-up statement
000 WWUS85 KABQ 262234 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 334 PM MST MON FEB 26 2007 ...FIRE WEATHER WATCH IN EFFECT LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITIES... .WINDS WILL BE HIGHER ON TUESDAY THAN TODAY WITH RH VALUES STILL VERY LOW...CREATING CRITICAL THRESHOLDS OVER MOST OF THE EAST PLAINS. NMZ108-271500- /O.CAN.KABQ.FW.W.0004.000000T0000Z-070227T0000Z/ /O.CON.KABQ.FW.A.0003.070227T1800Z-070228T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 334 PM MST MON FEB 26 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... ...RED FLAG WARNING IS CANCELLED AS OF 5 PM MST TODAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE RED FLAG WARNING AS OF 5 PM MST TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON. WEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS TO 45 MPH BY 11 AM OR NOON TUESDAY AND CONTINUE THROUGH AT LEAST LATE AFTERNOON. RH VALUES WILL DROP TO BETWEEN 8 AND 15 PERCENT MOST AREAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH FOR TUESDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ103-104-107-271500- /O.CON.KABQ.FW.A.0003.070227T1800Z-070228T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 334 PM MST MON FEB 26 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BY LATE MORNING TO MIDDAY TUESDAY OVER MUCH OF THE EASTERN PLAINS...AND WILL CONTINUE THROUGH THE AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 43
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 26, 2:37 AM MST, 5 hours 21 minutes earlier.
Area forecast discussion, Feb 26, 2:37 AM MST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 237 AM MST MON FEB 26 2007 .DISCUSSION... EXPECT BREEZY TO WINDY CONDITIONS THROUGH THE MIDDLE OF THE WEEK. SHOULD SEE LESS CLOUD COVER TODAY THAN YESTERDAY AS THE MID TO UPPER ATMOS DRIES. EVEN WITH THE DRIER CONDITIONS SOME MTN WAVE CLOUD ACTIVITY IS POSSIBLE ALONG THE LEE SIDE OF THE CENTRAL MTNS. CONTINUED DOWNSLOPE WINDS AND LESS CLOUD COVER TODAY...THEREFORE WILL INCREASE TEMPS OVER THE EASTERN PLAINS FOR MOST LOCATIONS. LOW LEVEL MOISTURE WILL REMAIN LIMITED TODAY AND THROUGH MID WEEK LEADING TO FIRE WEATHER CONCERNS THROUGH WEDNESDAY. BREEZY TO WINDY CONDITIONS TODAY WITH OCCASIONAL VELOCITIES REACHING ADVISORY CRITERIA FOR AN HOUR OR TWO ESPECIALLY ALONG THE EASTERN SLOPES OF THE CENTRAL MTNS. UPPER LEVEL WINDS RELAX THROUGH THE DAY ACCORDING TO BOTH THE GFS AND NAM. WILL HOLD OFF ON ISSUING A WIND ADV FOR TODAY ALTHOUGH A RED FLAG WARNING FOR THE EAST CENTRAL PLAINS WILL BE HOISTED. ANOTHER UPPER LEVEL JET AND ASSOCIATED SHORT WAVE MOVES OVER NM TUE AFTERNOON SO EXPECT WINDS TO INCREASE AGAIN TO ADVISORY LEVEL. WINDS AND LOW RH VALUES WILL MEAN A FIRE WEATHER WATCH FOR MOST OF THE EASTERN PLAINS AND HIGHLANDS ON TUESDAY. UPPER LEVEL GRADIENT TIGHTENS EVEN MORE WED AS THE SOUTHERN PART OF A STRONGER SYSTEM STARTS TO SLIDE OVER NORTHERN NM. THE RESULT WILL BE STRONG GUSTY WINDS ESPECIALLY CENTRAL AND SOUTH WITH SCATTERED SHOWERS NORTH. TEMPERATURES WILL REMAIN RELATIVELY WARM THROUGH TUE BEFORE AN ASSOCIATED COOLER AIRMASS STARTS TO INTRUDE ON WED AND CONTINUES TO KEEP TEMPS COOLER THU WITH A WARMING TREND FRI INTO SAT AS A RIDGE OF HIGH PRESSURE ALOFT BUILDS DURING THE WEEKEND. IN THE EXTENDED WILL HAVE TO WATCH A SMALL DISTURBANCE MOVING INLAND OVER SOUTHERN CA AND OVER NM LATE SUN INTO MON. PRESENT INDICATIONS ARE FOR AN INCREASE IN CLOUD COVER WITH NO PRECIP. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 28 56 30 / 0 0 5 20 GALLUP.......................... 54 22 54 22 / 0 0 0 10 GRANTS.......................... 54 19 55 22 / 0 0 0 5 GLENWOOD........................ 64 28 65 33 / 0 0 0 0 CHAMA........................... 46 5 47 14 / 10 0 0 10 LOS ALAMOS...................... 52 18 55 21 / 0 0 0 5 RED RIVER....................... 41 10 45 13 / 0 0 0 5 TAOS............................ 48 21 51 22 / 0 0 0 5 SANTA FE........................ 52 21 54 22 / 0 0 0 5 SANTA FE AIRPORT................ 54 26 55 26 / 0 0 0 5 ESPANOLA........................ 55 30 58 31 / 0 0 0 5 ALBUQUERQUE HEIGHTS............. 60 33 61 33 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 61 33 62 33 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 56 29 59 30 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 60 32 62 33 / 0 0 0 0 SOCORRO......................... 65 35 66 40 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 52 27 54 27 / 0 0 0 0 MORIARTY/ESTANCIA............... 57 30 61 29 / 0 0 0 0 CARRIZOZO....................... 63 38 66 43 / 0 0 0 0 RUIDOSO......................... 59 36 61 35 / 0 0 0 0 RATON........................... 56 22 58 25 / 0 0 0 5 LAS VEGAS....................... 56 28 59 29 / 0 0 0 5 ROY............................. 56 33 58 36 / 0 0 0 5 CLAYTON......................... 57 29 61 31 / 0 0 0 5 SANTA ROSA...................... 63 36 65 37 / 0 0 0 5 TUCUMCARI....................... 68 34 70 36 / 0 0 0 5 FORT SUMNER..................... 66 33 71 36 / 0 0 0 5 CLOVIS.......................... 67 35 71 38 / 0 0 0 5 PORTALES........................ 70 31 72 38 / 0 0 0 5 ROSWELL......................... 74 38 77 40 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && 23
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 7:58 AM MST | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 23 hr |
Nearby
Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.